Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EPS from Cymbalta? - you BETCHA!

Posted by Cairo on December 21, 2004, at 8:51:20

In reply to Re: EPS from Cymbalta? banga, posted by Mr.Scott on December 20, 2004, at 22:35:00

I'm convinced of this. I was on 50mg trazodone at night and started 30mg Cymbalta. All the above EPS symptoms began, similar to what I experienced taking only SSRIs, but they were so much more severe. Lowering the dose of Cymbalta to 5mg kept my energy up, decreased anxiety minimally,helped with weight loss, but the EPS symptoms decreased. I went off Cymbalta to try low dose amitriptyline for help with Fibromyalgia pain, but my Pdoc said we might try adding the 5mg Cymbalta back slowly to see what happens. I am extremely sensitive to all SSRIs - Prozac was the worst experience of my life and quitting was hell. I wonder if trazodone contributes to my stiff muscles, even at only 50mg. I want to avoid weight gain with higher doses of amitriptyline, but need the traz along with it for sleep.

Cairo


> One thing I will add just as a thought is that some of that serotonin mediated stuff (Serotonin decreasing Dopamine) such as akathisia and dystonia could be caused by serotonin overload. By combining two serotoneric drugs like whatever is left in your body of the Lexapro and the Cymbalta maybe it's too much??
>
> Scott



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cairo thread:423636
URL: http://www.dr-bob.org/babble/20041217/msgs/432399.html